# SDR AALA202105249012

- Difficulty date: May 21, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A321-231
- Aircraft serial: 6723
- Aircraft time: 17,838 hours, 6,712 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 361614011
- Part serial: P1103C
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: APU BLEED AIR HAS OILY SMELL IN COCKPIT. ACCOMPLISHED SMOKE FUMES CARD 26L00021001 AND APU SMOKE ODOR FUMES TROUBLESHOOTING TASK CARD 26L00021002. FOUND APU OIL COOLER LEAKING. REMOVED AND REPLACED APU OIL COOLER IAW AMM 49-52-51.
